Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 89, NWS Lincoln, IL

June 14, 2010Clay County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 14, 2010, 5:05 PM CDT for Clay County, Richland County, Illinois. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 5:05 PM CDT (22:05 UTC)
Expired
Jun 14, 2010, 6:00 PM CDT
In force
55 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 59 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 5:15 PM CDTTSTM WND DMG1 S Olney, ILTREE DOWN. SIZE UNKNOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 2:17 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WUUS53 KILX 142205
SVRILX
ILC025-159-142300-
/O.NEW.KILX.SV.W.0089.100614T2205Z-100614T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
505 PM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 600 PM CDT.

* AT 501 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SAILOR SPRINGS...OR 8 MILES NORTHEAST OF FLORA...AND MOVING EAST AT
  40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OLNEY...SCHNELL...NOBLE...DUNDAS...PARKERSBURG...CALHOUN...
  CLAREMONT...WENDELIN...WAKEFIELD...OLNEY NOBLE AIRPORT AND
  BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3860 8816 3860 8843 3886 8843 3886 8792
      3857 8792 3857 8814
TIME...MOT...LOC 2205Z 271DEG 36KT 3874 8830
WIND...HAIL 60MPH <.75IN

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:01 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jun 14, 3:01 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT MON JUN 14 2010

.DISCUSSION...
ISSUED 243 PM CDT MON JUN 14 2010

PROBLEM OF DAY IS SOUTHWEST UPPER FLOW AHEAD OF UPPER LOW...TROUGH
IN WEST PLAINS. SYSTEM MOVES THROUGH REGION ON TUESDAY...WITH
SECOND SYSTEM FOR FRIDAY.

SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT.
MOISTURE CHANNEL DATA SHOWS UPPER TROF IN THE EASTERN ROCKIES AND
PLUME OF DEEP MOISTURE IN SOUTHWEST FLOW FROM TX INTO
MO...IL...AND WI. AIRMASS UPSTABLE AHEAD OF PLUME OVER EASTERN MO
AND CENTRAL AND SOUTHERN IL. SHEAR IS NOT REAL GREAT BUT
INSTABILITY IN THE 3000 TO 3500 ML CAPE VALUE. EXPECT STORMS TO
FIRE IN THE EVENING AND OVERNIGHT IN UNSTABLE AIR.

AS THE UPPER TROUGH IN ROCKIES BEGINS TO SWING OUT ON
TUESDAY...AGAIN EXPECT STORMS IN THE SOUTHEAST 1/3 OF CWA.

LONG TERM...THURSDAY THROUGH MONDAY.
MODELS SIMILAR WITH THE EUR THE CHOICE. NEXT UPPER SYSTEM MOVES
ACROSS THE NORTHERN AREAS ON FRIDAY AND FRIDAY NIGHT...WITH A
CHANCE OF STORMS. INTO THE WEEKEND...STILL TO EARLY TO ADD CHANCE
OF PCPN WITH THE FRONT SOUTH OF REGION.

GOETSCH
&&

.AVIATION...
ISSUED 1210 PM CDT MON JUN 14 2010

BOUNDARY HAS PUSHED SOUTHEAST TO A NEAR DNV-MTO-3LF LINE WITH
GENERALLY EAST WINDS AND LOW TO MID CLOUDS NORTHWEST OF THE
BOUNDARY WILL LIKELY INHIBIT CONVECTION AND AM DOWNPLAYING
CONVECTION THE FURTHER A TERMINAL SITE IS FROM THE BOUNDARY. HAVE
ADJUSTED CIGS AND WINDS ACCORDINGLY. OTHERWISE ABUNDANT MOISTURE
WILL LIKELY LEAD TO SOME REDUCTIONS IN VSBYS LATE TONIGHT THOUGH
CLOUDS SHOULD PREVENT THEM FROM FALLING TOO FAR.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 14, 3:09 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT MON JUN 14 2010

ILZ028>031-037-038-042-048-051-152015-
LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL-
WOODFORD-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT
LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT
GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT
DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY
EARLY THIS EVENING,

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A
POTENTIAL THREAT.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ043-045-046-052>057-061>063-066>068-073-152015-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-SHELBY-
VERMILION-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE
EVENING HOURS.

ILZ027-036-040-041-047-049-050-152015-
CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY FRONT
LINGERS ACROSS ILLINOIS. SEVERE WEATHER IS NOT EXPECTED...BUT
GUSTY WINDS AND HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT
DANGEROUS LIGHTNING. THIS ACTIVITY WILL MOVE EAST OF THE AREA BY
EARLY THIS EVENING,

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE ILLINOIS...
SPOON...AND SANGAMON RIVERS THIS WEEK. ADDITIONAL RAINFALL MAY ALSO
CAUSE FLOODING OF OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. HEAVY RAINFALL WILL REMAIN A
POTENTIAL THREAT.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044-152015-
PIATT-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS. THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE SANGAMON
RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF
OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM THIS AFTERNOON INTO THE
EVENING HOURS.

ILZ071-072-152015-
CLAY-RICHLAND-
309 PM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY AS A STATIONARY
FRONT LINGERS ACROSS ILLINOIS.THUNDERSTORMS DEVELOPMENT IS
EXPECTED EARLY THIS AFTERNOON. DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS...BUT FREQUENT DANGEROUS LIGHTNING
AND HAIL MAY ALSO OCCUR. THIS ACTIVITY SHOULD MOVE EAST OF THE
AREA THIS EVENING.

THERE WILL BE ONGOING FLOODING ALONG PORTIONS OF THE LITTLE WABASH
RIVER THIS WEEK. ADDITIONAL RAINFALL MAY ALSO CAUSE FLOODING OF
OTHER RIVERS AND STREAMS EARLY THIS WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY AND EARLY
TUESDAY EVENING AS THE STATIONARY FRONT BECOMES A COLD FRONT AND
BEGINS TO MOVE OUT OF THE AREA. SOME OF THE STORMS MAY BE SEVERE
AND PRODUCE MORE HEAVY RAINFALL AS WELL AS STRONG WINDS AND HAIL.

THE NEXT COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AROUND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON INTO THE EVENING
HOURS.

GOETSCH

In the hours before

Local storm report, Jun 14, 4:22 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
422 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
06/14/2010                   CHAMPAIGN          IL   TRAINED SPOTTER

            4 TO 6 INCHES OF FLOWING WATER OVER THE INTERSECTION OF
            SPRINGFIELD AND 6TH STREET.

&&
CORRECTED REPORT.

JRP
Special weather statement, Jun 14, 4:49 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT MON JUN 14 2010

ILZ071-072-142230-
CLAY-RICHLAND-
449 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ALERT FOR CLAY AND RICHLAND COUNTIES UNTIL 530
PM CDT...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLORA...MOVING EAST AT 40 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN CLAY AND RICHLAND COUNTIES...INCLUDING THE CITIES OF
FLORA...CLAY CITY...SCHNELL...NOBLE...OLNEY...CALHOUN AND
CLAREMONT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3860 8816 3860 8842 3863 8869 3885 8869
      3885 8792 3857 8792 3857 8814
TIME...MOT...LOC 2150Z 274DEG 34KT 3868 8841

BARKER
Special weather statement, Jun 14, 4:52 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT MON JUN 14 2010

ILZ037-038-150000-
TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL
452 PM CDT MON JUN 14 2010

...FUNNEL CLOUDS SIGHTED OVER NORTH CENTRAL ILLINOIS...

NUMEROUS REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED BY THE
NATIONAL WEATHER SERVICE. THE FUNNEL CLOUDS WERE SEEN OVER
PORTIONS OF TAZEWELL AND MCLEAN COUNTIES. THE CLOUDS HAVE BEEN
DEVELOPING AND THEN DISSIPATING ALONG A THUNDERSTORM PRODUCED CLOUD
LINE THAT WAS MOVING SLOWLY SOUTH THROUGH THE REGION.

ATMOSPHERIC CONDITIONS EXIST TODAY THAT FAVOR THE POSSIBLE
FORMATION OF WEAK CIRCULATIONS ON A PRE-EXISTING BOUNDARY. SOME
OF THESE CIRCULATIONS ARE OCCURRING UNDERNEATH DEVELOPING SHOWERS
AND THUNDERSTORMS...WHERE A FUNNEL CLOUD MAY DEVELOP.

LOW HANGING CLOUDS CAN ALSO APPEAR TO DIP UP AND DOWN AT TIMES...BUT
THEY WILL NOT SHOW SIGNS OF ANY RAPID ROTATION. AN ACTUAL FUNNEL
CLOUD WILL EXHIBIT SPINNING IN A COUNTER-CLOCKWISE DIRECTION.

IN RARE INSTANCES...THESE FUNNELS MAY BRIEFLY TOUCHDOWN. STAY
ALERT AND BE PREPARED TO MOVE TO A SAFE SHELTER IF A FUNNEL CLOUD
APPROACHES THE GROUND.

GOETSCH
Local storm report, Jun 14, 5:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
502 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND GST     SIDELL                  39.91N 87.82W
06/14/2010  U65 MPH          VERMILION          IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 14, 5:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       2 WSW CHAMPAIGN         40.10N 88.30W
06/14/2010  M0.91 INCH       CHAMPAIGN          IL   PUBLIC

            RAINFALL TOTAL IN 15 MINUTES.

0340 PM     HEAVY RAIN       BETHANY                 39.64N 88.74W
06/14/2010  M1.00 INCH       MOULTRIE           IL   PUBLIC

            RAINFALL TOTAL IN 25 MINUTES. REPORTED BY WAND TV.

0415 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
06/14/2010                   CHAMPAIGN          IL   TRAINED SPOTTER

            4 TO 6 INCHES OF FLOWING WATER AT INTERSECTION OF
            SPRINGFIELD AND 6TH STREETS.

0415 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
06/14/2010                   CHAMPAIGN          IL   TRAINED SPOTTER

            4 TO 6 INCHES OF FLOWING WATER OVER THE INTERSECTION OF
            SPRINGFIELD AND 6TH STREET.

0452 PM     TSTM WND GST     SIDELL                  39.91N 87.82W
06/14/2010  U65.00 MPH       VERMILION          IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 14, 5:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     FLORA                   38.67N 88.48W
06/14/2010  E60 MPH          CLAY               IL   PUBLIC

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:15 PM CDTSpecial Weather StatementILXCumberland45 min
Jun 13, 7:42 PM CDTAreal Flood AdvisoryILXEffingham3 hr
Jun 13, 8:10 PM CDTFlash Flood WarningILXEffingham6 hr
Jun 13, 9:38 PM CDTRiver Flood WarningILXFulton, Knox4 days
Jun 13, 9:42 PM CDTRiver Flood WarningILXPiatt11 days
Jun 14, 11:07 AM CDTRiver Flood WarningILXClay, Richland8 days
Jun 14, 3:14 PM CDTSpecial Weather StatementILXShelby61 min
Jun 14, 3:26 PM CDTSevere Thunderstorm WarningILXShelby34 min
Jun 14, 3:51 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland54 min
Jun 14, 3:58 PM CDTFlash Flood WarningILXChampaign6 hr
Jun 14, 4:28 PM CDTAreal Flood AdvisoryILXChampaign, Douglas, Moultrie, Piatt5 hr
Jun 14, 4:32 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion58 min
Jun 14, 4:49 PM CDTSpecial Weather StatementILXClay, Richland41 min
Jun 14, 5:01 PM CDTFlash Flood WarningILXEdgar, Vermilion6 hr
Jun 14, 5:35 PM CDTSevere Thunderstorm WarningILXLawrence40 min
Jun 14, 5:49 PM CDTAreal Flood AdvisoryILXClark, Coles, Douglas, Edgar4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.